# SDR UPS09854273

- Difficulty date: December 23, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,117 hours, 52,450 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV STA 340 LT WING OTBD FLAP STA 340 OTBD SIDE OF FLAP HINGE COVER EXISTING DOUBLER GOUGED.  REPAIRED IAW UPS EO 5720 31755A.
